# SDR UPS05844117

- Difficulty date: February 23, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 77,103 hours, 27,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 564932811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERNAL DOUBLER CRACKED AT STA 1880 BETWEEN SKIN AND LONG 34R.  CORRODED FROM 1861-1890.  REMOVED DOUBLER FROM STA 1770-1890.  FAB REPLACEMENT DOUBLER FROM SHT7075T6 -.025.  INSTALLED DOUBLER REF DWG 5649328, SRM 51-1-21, 51-1-8, 51-1-20D.
